# SDR USAAD01027

- Difficulty date: February 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830AB
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RSW-PIT - FLT 1032 - DURING CRUISE, THE CREW OXYGEN SUPPLY PRESSURE DROPPED TO ZERO.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS OXYGEN REGULATOR PANEL.  (M)
